Fluctuation bounds for the asymmetric simple exclusion process

M. Balázs, T. Seppäläinen

Research output: Contribution to journalArticle (Academic Journal)peer-review

Abstract

We give a partly new proof of the fluctuation bounds for the second class particle and current in the stationary asymmetric simple exclusion process. One novelty is a coupling that preserves the ordering of second class particles in two systems that are themselves ordered coordinatewise.
Original languageEnglish
Pages (from-to)1-24
Number of pages24
JournalALEA: Latin American Journal of Probability and Mathematical Statistics
VolumeVI
Publication statusPublished - 2009

Fingerprint Dive into the research topics of 'Fluctuation bounds for the asymmetric simple exclusion process'. Together they form a unique fingerprint.

Cite this